MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; ADMINISTRATION SET

ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; ADMINISTRATION SET
Model Number 1187912
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The event occurred on an unknown date and involved a plum set with leakage on the filter.This record captures the first of two devices.The reported filter leak was confirmed by investigation.One (1) used list plum set was received for investigation.As received, the returned set was visually inspected and the filter vent was observed to be wetted and/or saturated.The reported infusate was taxol.The returned set was leak tested per the product specifications and a leak was observed from the filter vent of the filter of the returned sets.Red dyed water was used to analyze the origin and mode of the replicated filter vent leak.The leak appeared to seep through the filter vent material from various locations.The probable cause of the observed filter vent leak is temporary or permanent loss of the hydrophobic properties due to infusate interactions.

Brand Name
NONVENTED PLUM SET 1'S
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8657582
Report Number9615050-2019-00172
Device Sequence Number11337524
Product Code FRN
UDI-Device Identifier10887787009023
UDI-Public(01)10887787009023(17)210801(10)928085H
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number1187912
Device Catalogue Number118790412
Device Lot Number928085H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL UNK MFG